# SDR HNAA2013070100381

- Difficulty date: July 1, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 52,522 hours, 59,218 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Part number: 85770012053
- Condition: Out Of Rig
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT HAND INBOARD ROLL SPOILER DOES NOT INDICATE STOWED PRIOR TO TAKEOFF.  REMOVED FLAP WELL PANELS 632BB,CB DB ON RT WING, R & R RT INBD FLIGHT SPOILER IAW MM 27-14-06. RIGGED AND OPS CHECKED GOOD IAW MM 27-14-00.  REINSTALLED ALL FLAP WELL PANELS.
